Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("CONNEXITE")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1289

  • Page / 52
Export

Selection :

  • and

ALGEBRAISCHE ZUSAMMENHANGSZAHL DER GRAPHEN UND IHRE NUMERISCHE BEDEUTUNG. = CONNEXITE ALGEBRIQUE DES GRAPHES ET SA SIGNIFICATION NUMERIQUEFIEDLER M.1975; SER. INTERNATION. ANAL. NUMER.; SUISSE; DA. 1975; VOL. 29; PP. 69-85; ABS. ANGL.; BIBL. 4 REF.; (NUMER. METHOD. GRAPHENTHEOR. KOMB. PROBL. VORTRAGSAUSZ. TAG. NUMER. METHOD. GRAPHENTHEOR. KOMB.; OBERWOLFACH, SCHWARZWALD; 1974)Conference Paper

ON LINE DISJOINT PATHS OF BOUNDED LENGTHEXOO G.1983; DISCRETE MATHEMATICS; ISSN 0012-365X; NLD; DA. 1983; VOL. 44; NO 3; PP. 317-318; BIBL. 3 REF.Article

UEBER N-FACH ZUSAMMENHAENGENDE ECKENMENGEN IN GRAPHEN. = SUR DES ENSEMBLES DE NOEUDS N-CONNEXES DANS DES GRAPHESMADER W.1978; J. COMBINATOR THEORY; USA; DA. 1978; VOL. 25; NO 1; PP. 74-93; ABS. ENG; BIBL. 15 REF.Article

A COUNTEREXAMPLE TO A CONJECTURE ON PATHS OF BOUNDED LENGTHBOYLES SM; EXOO G.1982; J. GR. THEORY; ISSN 0364-9024; USA; DA. 1982; VOL. 6; NO 2; PP. 205-209; BIBL. 5 REF.Article

SURGE OF THE TRANSIENT TORQUE OF AN INDUCTION MOTOR DUE TO ITS RAPID RECONNECTION.CEROVSKY Z.1976; ACTA TECH. C.S.A.V.; CESKOSL.; DA. 1976; VOL. 21; NO 2; PP. 219-230; BIBL. 8 REF.Article

MAXIMAL GRAPHS WITH GIVEN CONNECTIVITY AND EDGE-CONNECTIVITY.GLIVIAK F.1975; MAT. CAS.; CESKOSL.; DA. 1975; VOL. 25; NO 2; PP. 99-103; BIBL. 5 REF.Article

DETERMINING CONNECTEDNESS FROM SUBDIGRAPHS.MANVEL B.1974; J. COMBINATOR. THEORY, B; U.S.A.; DA. 1974; VOL. 17; NO 1; PP. 41-47; BIBL. 5 REF.Article

FORMULES ASYMPTOTIQUES POUR LA PROBABILITE DE K-CONNEXITE DES GRAPHES ALEATOIRESKEL'MANS AK.1972; TEOR. VEROJAT. PRIMEN.; S.S.S.R.; DA. 1972; VOL. 17; NO 2; PP. 253-265; ABS. ANGL.; BIBL. 12 REF.Serial Issue

ON THE CONNECTIVITY OF MAXIMAL PLANAR GRAPHS WITH MINIMUM DEGREE 5FANELLI S.1983; NORTH-HOLL. MATH. STUD.; ISSN 0304-0208; NLD; DA. 1983; NO 78; PP. 343-353; BIBL. 8 REF.Conference Paper

ON MATROID CONNECTIVITYCUNNINGHAM WH.1981; J. COMB. THEORY, SER. B; ISSN 0095-8956; USA; DA. 1981; VOL. 30; NO 1; PP. 94-99; BIBL. 9 REF.Article

ON THE N-TH ORDER EDGE-CONNECTIVITY OF A GRAPHGOLDSMITH DL.1981; SOUTHEASTERN CONFERENCE ON COMBINATORICS, GRAPH THEORY AND COMPUTING. 12/1981/LOUISIANA STATE UNIVERSITY LA; CAN; WINNIPEG: UTILITAS MATHEMATICA PUBLISHING; DA. 1981; PP. 375-382; BIBL. 8 REF.Conference Paper

ON GRAPHS WITH EQUAL EDGE-CONNECTIVITY AND MINIMUM DEGREE.GOLDSMITH DL; WHITE AT.1978; DISCRETE MATH.; NLD; DA. 1978; VOL. 23; NO 1; PP. 31-36; BIBL. 2 REF.Article

CONNECTEDNESS AND ORTHOGONALITY IN MULTI-FACTOR DESIGNS.ECCLESTON J; RUSSELL K.1975; BIOMETRIKA; G.B.; DA. 1975; VOL. 62; NO 2; PP. 341-345; BIBL. 2 REF.Article

Pendant tree-connectivityHAGER, M.Journal of combinatorial theory. Series B. 1985, Vol 38, Num 2, pp 178-189, issn 0095-8956Article

THE CONNECTIVITIES OF A GRAPH AND ITS COMPLEMENTTINDELL R.1982; NORTH-HOLL. MATH. STUD.; ISSN 0304-0208; NLD; DA. 1982; VOL. 62; PP. 191-201; BIBL. 5 REF.Conference Paper

THE CONNECTIVITIES OF LINE AND TOTAL GRAPHSBAUER D; TINDELL R.1982; J. GR. THEORY; ISSN 0364-9024; USA; DA. 1982; VOL. 6; NO 2; PP. 197-203; BIBL. 7 REF.Article

WHITNEY CONNECTIVITY OF MATROIDSINUKAI T; WEINBERG L.1981; SIAM J. ALGEBR. DISCRETE METHODS; ISSN 0196-5212; USA; DA. 1981; VOL. 2; NO 2; PP. 108-120; BIBL. 8 REF.Article

ALGORITHMIC PROOFS OF TWO RELATIONS BETWEEN CONNECTIVITY AND THE 1-FACTORS OF A GRAPHGABOW HN.1979; DISCRETE MATH.; NLD; DA. 1979; VOL. 26; NO 1; PP. 33-40; BIBL. 7 REF.Article

A GENERALIZATION OF LINE CONNECTIVITY AND OPTIMALLY INVULNERABLE GRAPHS.BOESCH FT; CHEN S.1978; S.I.A.M. J. APPL. MATH.; USA; DA. 1978; VOL. 34; NO 4; PP. 657-665; BIBL. 13 REF.Article

EIN EXTREMALPROBLEM DES ZUSAMMENHANGS VON GRAPHEN = UN PROBLEME EXTREMAL DE LA CONNEXITE DES GRAPHESMADER W.1973; MATH. Z.; DTSCH.; DA. 1973; VOL. 131; NO 3; PP. 223-231; BIBL. 7 REF.Serial Issue

SUR CERTAINS TOURNOISCHATY G.1972; REV. FR. INFORMAT. RECH. OPERAT., R; FR.; DA. 1972; VOL. 6; NO 1; PP. 27-36; BIBL. 7 REF.Serial Issue

CONNECTIVITY AND EDGE-DISJOINT SPANNING TREESGUSFIELD D.1983; INFORMATION PROCESSING LETTERS; ISSN 0020-0190; NLD; DA. 1983; VOL. 16; NO 2; PP. 87-89; BIBL. 7 REF.Article

GRAPH DECOMPOSITION WITH CONSTRAINTS ON THE CONNECTIVITY AND MINIMUM DEGREETHOMASSEN C.1983; JOURNAL OF GRAPH THEORY; ISSN 0364-9024; USA; DA. 1983; VOL. 7; NO 2; PP. 165-167; BIBL. 4 REF.Article

A SIMPLE THEOREM ON 3-CONNECTIVITYBIXBY RE.1982; LINEAR ALGEBRA & APPL.; ISSN 0024-3795; USA; DA. 1982; VOL. 45; PP. 123-126; BIBL. 3 REF.Article

INDESTRUCTIVE DELETIONS OF EDGES FROM GRAPHSBOLLOBAS B; GOLDSMITH DL; WOODALL DR et al.1981; J. COMB. THEORY, SER. B; ISSN 0095-8956; USA; DA. 1981; VOL. 30; NO 3; PP. 263-275; BIBL. 12 REF.Article

  • Page / 52